MAUDE Adverse Event Report: ABBOTT ALLURE CRT-P; NO MATCH

ABBOTT ALLURE CRT-P; NO MATCH
Model Number PM3120
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332); No Pacing (3268)
Health Effect - Clinical Codes Arrhythmia (1721); Syncope/Fainting (4411)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was not pacing and could not be interrogated.The patient had syncope and bradycardia; resuscitation was performed and the patient was hospitalized.Premature battery depletion was suspected on the device.The device was explanted and replaced to resolve the event.The patient was in stable condition following the procedure.
 
Additional Manufacturer Narrative
The reported events of premature discharge of battery and no output were confirmed.The reported event of inability to interrogate was not confirmed.The device was received at end of service battery level.Device image analysis and functional device testing show sudden drop in voltage and elevated current.Visual inspection of the header attachment area detected an anomaly between the epoxy header and titanium case.The device was cut open to enable further testing and the battery was found depleted.Feedthrough leak test was performed, indicating a device hermeticity breach.This is consistent with feed through damage as a result of fluid intrusion between the header and case, and subsequent fluid ingress to internal electronics.Hybrid circuitry was tested by connecting to an external power source.Test results indicated elevated current drain, consistent with moisture damage, resulting in the reported event.A manufacturing process anomaly consistent with header bonding anomaly may have occurred.

Brand Name
ALLURE CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18904953
Report Number2017865-2024-35015
Device Sequence Number9136165
Product Code NIK
UDI-Device Identifier05414734507882
UDI-Public05414734507882
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberPM3120
Device Lot NumberA000038132
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer04/05/2024
04/22/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date04/05/2024
05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown